# SDR ERAA062370

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Stand
- Part number: 10510157
- Condition: Mismarked
- Location: Transmission
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSMISSION STAND TAGGED AS LEFT HAND AND IS ACTUALLY RIGHT HAND.  FORWARD ARROW ALSO IS BACKWARDS.
